Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Asthmatic, have obstruction in throat due to crystal formation, breathing difficulty. On foracast, levoline. Remedy?

Hello Doctor I am mohd shuja from lucknow of uttar pradesh(INDIA). I am a patient of bronchitis( Asthma ) at the age of 13 and right now my age is 27 .I have taken lots of medicine and consulted the best doctors but doctors have said that it is incurable disease only I can maintain by taking medicine . right now I am taking foracast400 two time a day and levoline 2 times a day. In my throat something Crystal type is stick and then start problem in taking breath. please help me.
Asked On : Wed, 25 Jul 2012
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
You are on steroid which may cause oral thrush (oral fungal infection). Shuja you can stop levoline as it should not be taken continuously for long time and can start on plain monteleukast 5 mg tab (since you are 13 year) once daily in evening and can reduce dose of foracort gradually. This will help you to reduce side effects and also improvement in your health status.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 25 Jul 2012
I find this answer helpful
Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome to HCM.
asthma and bronchitis are two entirely different conditions and need different treatments.
are you misdiagnosed?
what do you mean by 'crystal?'
is it a whitish patch?
if so whitish, curdy patches are due to fungal infections, especially if you take steroid sprays and have poor oral hygiene.
I would suggest to post all the detailed reports to guide you properly.
good luck.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor